MathSciNet Relay Station
MathSciNet bibliographic data
MR1680487 (2000b:35050) 35J25 (35E20 35S15 47G30)
Mitrea, Marius; Taylor, Michael Boundary layer methods for Lipschitz domains in Riemannian manifolds. J. Funct. Anal. 163 (1999), no. 2, 181–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement